SOME PUBLICATIONS of V.Rotar

WITH LINKS TO MATH REVIEWS and JOURNALS

 A key to some Russian journals below:

(i) Russian Acad. Sci. Dokl. Math. ,  Dokl. Akad. Nauk   is translated in   Soviet Math. Dokl.

(ii) Teor. Verojatnost. i Primenen is translated in    Theory Probab. Appl...

(iii)  Uspekhi Mat. Nauk is translated in   Russian Math. Surveys  . 

(iv)   Mat.Zametki

    is translated in Math. Notes.

(v)   Avtomatika i Telemekhanika  is translated in  Automat. Remote Control .

1.      Moments of value and time of the first jump over a curvilinear boundary.  Teor. Verojatnost. i Primenen 12 1967 755--762. 36 #3395 

2.      The rate of convergence in the multidimensional central limit theorem.  Teor. Verojatnost. i Primenen. 15 1970 370--372. 44 #1087

3.      A nonuniform estimate of the rate of convergence in the multidimensional central limit theorem.  Teor. Verojatnost. i Primenen. 15 1970 647--665.   44 #1088 

4.        (with Nagaev, S. V.)  Liapunov type estimates for the case when the distributions of the summands are nearly normal. Soviet Math. Dokl. 12 (1971), 1182--1184.; translated from Dokl. Akad. Nauk SSSR 199 (1971), 778-779  46 #6447 

5.       (with Nagaev, S. V.)   Sharpening of Ljapunov type estimates (the case when the distributions of the summands are close to the normal distribution).  Teor. Verojatnost. i Primenen. 18 (1973), 109—121,  48 #3106 

6.       Certain limit theorems for polynomials of degree two.  Teor. Verojatnost. i Primenen. 18 (1973), 527--534. 48 #5146 

7.    (with Nagaev, S.V.) Letter to the editors: "Sharpening of Ljapunov type estimates" (Teor. Verojatnost. i Primenen. 18 (1973), 109--121).  Teor. Verojatnost. i Primenen. 21 (1976), no. 1, 226.  53 #11709  

8.       Symmetric dependence, and a certain model for sample inspection. (in Russian) Čkonom. i Mat. Metody 9 (1973), 1150--1156. 54 #6275 

9.        On the generalization of the Lindeberg-Feller theorem.  Mat. Zametki 18 (1975), no. 1, 129--135.  53 #4182 

10.   On controlling a complicated complex of operations.  Čkonom. i Mat. Metody 11 (1975), no. 4, 628--640. 57 #11720 

11.                 Limit theorems for multilinear forms and quasipolynomial functions. Teor. Verojatnost. i Primenen. 20 (1975), no. 3, 527--546.  52 #6839 

12.  The distribution of a quadratic form in several random variables. Teor. Verojatnost. i Primenen. 20 (1975), no. 4, 900--902. 53 #9342 

13.  Some remarks on summing independent terms in the nonclassical situation.  Teor. Verojatnost. i Primenen. 21 (1976), no. 1, 128--135. 53 #6684 

14.  (with Presman, E.L.) The translation of the book by M.Kendall and A.Stuart "Multivariate statistical analysis and time series"  {\cyr Mnogomerny\u\i statisticheski\u\i analiz i vremennye ryady.} (Russian) Edited by A. N. Kolmogorov and Ju. V. Prohorov. Izdat. ``Nauka'', Moscow, 1976. pp. 736    56 #1515 

15.  (with Gamkrelidze, N. G.)  The rate of convergence in a limit theorem for quadratic forms. Teor. Verojatnost. i Primenen. 22 (1977), no. 2, 404--407. 56 #1413 

16.  Nonclassical estimates of the rate of convergence in the multidimensional central limit theorem. I.  Teor. Verojatnost. i Primenen. 22 (1977), no. 4, 774--790. 57 #10775a 

17.  Nonclassical estimates for the rate of convergence in the multidimensional central limit theorem. II.  Teor. Verojatnost. i Primenen. 23 (1978), no. 1, 55-66 57 #10775b 

18.  Control models of a large complex of tasks under conditions of uncertainty. (in Russian) Probabilistic control problems in economics (Russian), pp. 198--238, "Nauka", Moscow, 1977. 80b:90084 

19.  Macroeconomic models and nonlinear limit theorems. (in Russian) Probabilistic control problems in economics (Russian), pp. 167--197. Nauka, Moscow, 1977, 58 #32869 

20.  Nonclassical estimates of the accuracy of the approximation in the central limit theorem. Mat. Zametki 23 (1978), no. 1, 143--154. 58 #24485 

21.  (with Gamkrelidze, N. G.) A non-uniform analogue of Esseen's inequality. (in Russian) Sakharth. SSR Mecn. Akad. Moambe 90 (1978), no. 1, 21--24. 80c:60035 

22.  Limit theorems for polylinear forms. J. Multivariate Anal. 9 (1979), no. 4, 511--530. 81m:60039 

23.  (with Gafurov, M. U.)  On the exit of a random walk through a curvilinear boundary. I. (in Russian) Izv. Akad. Nauk UzSSR Ser. Fiz.-Mat. Nauk 1981, no. 1, 10--15, 91. 82k:60145a 

24.  (with Gafurov, M. U.)  On the exit of a random walk through a curvilinear boundary. II. (in Russian) Izv. Akad. Nauk UzSSR Ser. Fiz.-Mat. Nauk 1981, no. 3, 10--16, 97. 82k:60145b 

25.   The incentive principle in a bargaining scheme. (in Russian) Čkonom. i Mat. Metody 17 (1981), no. 4, 751-764, 83i:90173 

26.   Summation of independent terms in a nonclassical situation.  Uspekhi Mat. Nauk 37 (1982), no. 6(228), 137--156. 84d:60045 

27.   Some remarks on existence and properties of the utility function. (in Russian) Čkonom. i Mat. Metody 18 (1982), no. 4, 719--723. 84d:90016 

28.  (with Gafurov, M. U.)  Exit of a random walk from a curvilinear boundary.  Teor. Veroyatnost. i Primenen. 28 (1983), no. 1, 169--175. 84i:60087 

29.  Conditions for the closeness of convolutions, and a nonclassical limit theorem. Dokl. Akad. Nauk SSSR 268 (1983), no. 6, 1303--1304.  85b:60024 

30.   (with Osipov, L.V.)   An infinite-dimensional central limit theorem.  Teor. Veroyatnost. i Primenen. 29 (1984), no. 2, 366--373.] 86c:60012 

31.  (with Asriev, A. V.)   Estimation of the rate of convergence in the infinite-dimensional central limit theorem for probabilities of hitting a parallelepiped. Dokl. Akad. Nauk SSSR 279 (1984), no. 1, 11--12.  86j:60015   

32.   (with Shervashidze, T. L.)  Some estimates for distributions of quadratic forms. Teor. Veroyatnost. i Primenen. 30 (1985), no. 3, 549--554. 87b:60044 

33.    (with Asriev, A. V.)   The rate of convergence in the infinite-dimensional limit theorem for the probability of hitting parallelepipeds.  Teor. Veroyatnost. i Primenen. 30 (1985), no. 4, 652--661 87d:60014 

34.    Sufficient controls in dynamic problems of stochastic optimization. Mat. Zametki 40 (1986), no. 4, 542--551, 555. 88b:93037 

35.    (with Kiryanova, L. V.)   A lemma on "corrected" distributions.  Teor. Veroyatnost. i Primenen. 31 (1986), no. 4, 801--805. 89b:60021 

36.   (with Kiryanova, L. V.)  Some remarks on the summation of dependent summands.  Mat. Zametki 42 (1987), no. 5, 747--750, 764,  89a:60063 

37.    (with Kiryanova, L. V.)   Nonclassical conditions for the convergence of convolutions to the Poisson distribution. (in Russian) Random processes and their applications (Russian), 30--34, Moskov. Inst. Člektron. Mashinostroeniya, Moscow, 1987.  1 061 400 

38.   (with Konyukhova, T. A.)  Solutions that are optimal in probability of a problem on a linear stochastic controller. Probabilistic problems in discrete mathematics (in Russian), 131--135, Moskov. Inst. Člektron. Mashinostroeniya, Moscow, 1987, 992 256 

39.    (with Kiryanova, L. V.)  The rate of convergence in a central limit theorem for a martingale. (in Russian) Probability problems in discrete mathematics), 136--140, Moskov. Inst. Člektron. Mashinostroeniya, Moscow, 1988,    1 092 269 

40.    (with Konyukhova, T. A.) Stochastic control, optimal with respect to probability, of a linear system with a quadratic loss functional. (Russian) Probability problems in discrete mathematics (in Russian), 111--114, Moskov. Inst. Člektron. Mashinostroeniya, Moscow, 1988, 1 092 265 

41.   On a maximal stimulating arbitrage scheme. (in Russian) Čkonom. i Mat. Metody 25 (1989), no. 5, 862--868. 90m:90320 

42.    (with Asriev, A. V.)   On asymptotic optimality in probability and almost surely in dynamic control. Stochastics Stochastics Rep. 33 (1990), no. 1-2, 1-16, 91i:93122 

43.   Connectivity property and optimality almost surely and in probability. New trends in probability and statistics, Vol. 1 (Bakuriani, 1990), 528--539, VSP, Utrecht, 1991,  93k:93119 

44.    (with Kiryanova, L.V.)   On the rate of convergence in the limit theorem for martingales.  Dokl. Akad. Nauk SSSR 311 (1990), no. 5, 1042--1044; translation in Soviet Math. Dokl. 41 (1990), no. 2, 332--334 (1991),  92b:60026 

45.    (with Kiryanova, L.V.)    An estimate for the rate of convergence in the central limit theorem for martingales. (Russian) Teor. Veroyatnost. i Primenen. 36 (1991), no. 2, 301--312; translation in Theory Probab. Appl. 36 (1991), no. 2, 289--302 (1992),  92k:60042 

46.    (with Konyukhova, T.A.)   Controls that are asymptotically optimal in probability and almost surely in a problem on a linear controller.   Automat. Remote Control 53 (1992), no. 6, part 1, 839-850, 93f:93141 

47.    (with Smirnov, Eugene N.)  The maximum incentive solutions in bargaining problems. Math. Social Sci. 24 (1992), no. 1, 1--18. 93g:90094 

48.    (with  Sholomitsky, A. G.)    On proximity of convolutions. Probability theory and mathematical statistics (Kiev, 1991), 268--278, World Sci. Publishing, River Edge, NJ, 1992. 94j:60046 

49.    (with  Sholomitsky, A. G.)    A condition for the convergence of convolutions.  Teor. Veroyatnost. i Primenen. 37 (1992), no. 2, 410-413, ; translation in Theory Probab. Appl. 37 (1992), no. 2, 398-401. 1 211 172 

50.   {\cyr Teoriya veroyatnoste\u\i}. (in Russian) [Probability theory] ``Vyssh. Shkola'', Moscow, 1992. 368 pp. ISBN: 5-06-002316-8,  95d:60001 

51.    (with Presman, E. Taksar, M.)  Optimality in probability and almost surely. The general scheme and a linear regulator problem. Stochastics Stochastics Rep. 43 (1993), no. 3-4, 127--137. 95b:93180 

52.   (with  Sholomitsky, A. G.)    On the Pollatsek-Tversky theorem on risk. J. Math. Psych. 38 (1994), no. 3, 322--334. 95f:90008 

53.    Preferences and metric structures of spaces of alternatives. Math. Social Sci. 27 (1994), no. 2, 159-184,  95j:90010 

54.    (with Rinott, Y.)     A multivariate CLT for local dependence with $n\sp {-1/2}\log n$ rate and applications to multivariate graph related statistics. J. Multivariate Anal. 56 (1996), no. 2, 333--350. 97a:60035 

55.    (with Presman, E.)  On the law of large numbers for nonlinear functions of several random variables.  Theory Probab. Appl. 41 (1996), no. 3, 586--592 (1997),   98d:60050 

56.    (with Rinott, Y.)    On coupling constructions and rates in the CLT for dependent summands with applications to the antivoter model and weighted $U$-statistics. Ann. Appl. Probab. 7 (1997), no. 4, 1080--1105. 99g:60050 

57.     Probability theory. Translated from the Russian by the author. World Scientific Publishing Co., Inc., River Edge, NJ, 1997. xviii+414 pp. ISBN: 981-02-2213-0, 99j:60001 

58.    (with Rinott, Y.)     Some estimates for the rate of convergence in the CLT for martingales. I.  Theory Probab. Appl. 43 (1999), no. 4, 604-619, 2000e:60037 

59.    (with Belkina, T. A.)  On conditions for asymptotic optimality in probability and almost surely in a model of a controlled diffusion process. Automat. Remote Control 60 (1999), no. 2, part 1, 183-190,   2001m:49024 

60.    (with Rinott, Y.)     Normal approximations by Stein's method. Decis. Econ. Finance 23 (2000), no. 1, 15-29,  2001h:60037 

61.   (with Rinott, Y.)     Some estimates for the rate of convergence in the CLT for martingales. II. Theory Probab. Appl. 44 (2000), no. 3, 523-536,   2001m:60053 

62.  (with M.Majumdar)  Equilibrium prices in a random exchange economy with dependent summands. Economic Theory, 15, 2000, 531-550.

63.   (with Rinott, Y.)     A remark on quadrant normal probabilities in high dimensions. Statist. Probab. Lett. 51 (2001), no. 1, 47--51. 2002a:62013 

64.    (with Shervashidze, T.)    On a extremum problem,  Mem. Differential Equations Math. Phys,, 24 (2001), 109-114, 1 875 886

65.  (with Majumdar, M.)   Some General Results on Equilibrium Prices in Large Random Exchange Economies; Annals of Operation Research, 114, 2002, 245-261, 1 966 976 

66.  (with Rinott Y.) On Edgeworth expansions for dependency-neighborhoods chain structures and Stein's method. Probab. Theory Related Fields 126 (2003), no. 4, 528--570. MR2001197 

67.  (with Anderson, J. M., Lesley, F. D.) On a dyadic parametrization of curves. Comput. Methods Funct. Theory 3 (2003), no. 1-2, 105--115. MR2082008

68.  (with Lesley, F. D.) Some remarks on lower bounds of Chebyshev's type for half-lines. JIPAM. J. Inequal. Pure Appl. Math. 4 (2003), no. 5, Article 96, 7 pp. (electronic). MR2048599 (Review)  

69.   (with Belkina, T.A.) On optimality in probability and almost surely for processes with the connectivity property. I. Theory Probab. Appl. 50 (2006), no. 1, 16—33, MR2222735

70.    (with Belkina, T.A.) On optimality in probability and almost surely for processes with the connectivity property. II. The continuous time case.  Theory Probab. Appl. 50 (2006), no. 2, 187—198,  MR2221709

71.     Stein's Method, Edgeworth's Expansions and a Formula of Barbour. Stein's method and applications, 59--84, Lect. Notes Ser. Inst. Math. Sci. Natl. Univ. Singap., 5, Singapore Univ. Press, Singapore, 2005.    Actuarial Models: The Mathematics of Insurance, Chapman & Hall/CRC, 2006, c.650.

72.   Actuarial Models: The Mathematics of Insurance. Chapmam&Hall/CRC, (2006), xx+633 pp.

73.     On asymptotic expansions for local structures of dependencies with strong mixing. (Russian) Teor. Veroyatn. Primen. 52 (2007), no. 1, 21--40; translation in Theory Probab. Appl. 52 (2008), no. 1, 108--124) MR2354567 (2008k:60055)

74.     (with Yu.Davydov) On a non-classical invariance principle. Statist. Probab. Lett. 78 (2008), no. 14, 2031--2038. MR2458012

75.   (with Yu. Davydov)  On asymptotic proximity of distributions. J. Theoret. Probab. 22 (2009), no. 1, 82—98. MR2472006, Erratum: []. J. Theoret. Probab. 22 (2009), no. 1, 99, MR2472006  

76.   On asymptotically optimal investment with the rank dependent expected utility criterion. J. Nonlinear Convex Anal. 10 (2009), no. 2, 299–323.  MR2976502

77.  Some retrospective remarks on pathwise asymptotic optimality. Dyn. Contin. Discrete Impuls. Syst. Ser. B Appl. Algorithms 19 (2012), no. 1-2, 207–224. MR2918254

78.   Probability and stochastic modeling. CRC Press, Boca Raton, FL, 2013. xviii+490 pp.  MR2976502

79.  Actuarial models: The mathematics of insurance. Second edition. CRC Press, Boca Raton, FL, 2015.  MR3244191

 Back to the main page.